What causes lethargy?
- 07-27-2005, 12:31 PM
- 07-27-2005, 12:59 PM
Bump, was wondering the same thing??
- 07-27-2005, 01:46 PM
I was expecting to be seriously tired all the time on the SD. This is one side effect that I can say I have not felt. Minor irritation in my nips, shrinkage, but no lethargy. Im surprised cause I am pretty lazy anyways.
07-27-2005, 01:52 PM
My lethargy is just from about 2 PM-6 PM. I'm good most of the time after that and before that. I am just wondering what is the actual cause of this lethargy?
07-27-2005, 01:56 PM
07-27-2005, 02:32 PM
10mg when I wake up at 6 AM with my shake and egg whites. Then 10mg at about 8 PM before I work out at 9 PM.
07-27-2005, 03:07 PM
A while back there was a discussion about this and it was believed that it could be through M1T affecting blood glucose levels but who know's if there's anything more to it.
07-27-2005, 03:11 PM
07-27-2005, 06:38 PM
I remember this, PA put his two cents in and I think glucose levels was the cause, but dont quote me on this.Originally Posted by Iron Warrior
07-27-2005, 06:47 PM
I thought it might be from lack of natural testosterone?
07-27-2005, 06:49 PM
There really is no telling but I believe the low glucose level theory the most. The compounds that tire you out the most are also the ones that put lean mass on you the fastest and often burn fat in the process..M1T, 1-Test, SD.
I've noticed that if I binge and eat sloppy while cycling M1T, my lethargy is much improved for a short while.
So I'm betting the serious BBers who have perfect diets feel it the most.
07-27-2005, 09:12 PM
I would say a combination of things, but the main culprit being glucose levels.
07-27-2005, 09:22 PM
a night with my mom!!!!
sorry, i had to put a stupid post in here
07-28-2005, 12:42 AM
Mothers...definitely draining. I think there's a point where they start taking back all the energy that they put into raising us. lol
07-28-2005, 12:49 AM
superdrol made me very lethargic and gave me a cold.... thought i would add.
07-28-2005, 07:28 AM
Then why the "real" steroids make you so often feel good, positively aggressive and horny ?Originally Posted by Blown
07-28-2005, 08:26 AM
Low glucose levels. Sounds good. Thanks.
Time to research glucose levels.
07-28-2005, 08:53 AM
it's the hypoglycemia. Steroids inrease protein synthesis drastically and therefore require increased uptake of nutrients into the muscle cells. That's why it's imperative to eat every 2-3 hours to avoid this lethargy. Also, taking them with food helps.
08-01-2005, 04:34 AM
i thought it was caused by being too lean?
08-01-2005, 05:48 AM
well if you're 5% bodyfat and not eating enough calories to maintain your Basal Metabolic Rate, you will be very lethargic (this is also a form of hypoglycemia anyway). But for the rest of the population that is not that lean, it's caused by hypoglycemia. If I dont take my DBol with a decent sized meal it will put me almost to sleep. I have heard similar reports regarding Superdrol, Ergomax, and other oral AAS.Originally Posted by sesso
08-02-2005, 06:18 AM
I'm on week 2 of a SD cycle and I can confirm it sure makes you lethargic. I feel tired about 30minutes after getting up!
08-02-2005, 08:31 AM
I always thought it was this too, since a common symptom of needing HRT is lethargy.Originally Posted by Blown
I guess the glucose thing makes since. I never felt lethargic on SD, but i was eating like an animal.
08-02-2005, 08:39 AM
Myself also - the lack of testosterone toe xcite the CNS and the reduce glucose filtering by the liver as it is being stressed by the metabolism of the methylated compounds.Originally Posted by ryansm
Dianabol doesn't have the same lethargy associated with it, so it must do something that M1T and SD do not. Any ideas?
08-02-2005, 08:43 AM
I'm sure its complicated and involves blood glucose as well... but at the most basic level isn't it simply suppression of natural test? That's why an external source of test (4-AD converted) is such a help with M1-T, 1-AD, 1-Test, etc.
Isn't this also why so many people say that most (some say all) AAS cycles should be based with test?
08-02-2005, 09:27 AM
im running dbol, test, and deca right now and I'm very lethargic. It's most likely from the hypoglycemiaOriginally Posted by shootmeagain
08-02-2005, 09:44 AM
08-02-2005, 10:39 AM
08-02-2005, 12:19 PM
What is the most effective way to raise blood glucose levels?
08-02-2005, 12:34 PM
I thought so myself, the lack of test in the system (since 4AD converts to Testosterone). But you make a good point with Dbol, why wouldn't we be tired and feel like **** on Dbol? So I guess the test theory is out the window?Originally Posted by Robboe
08-02-2005, 12:38 PM
My father is a diabetic, and when he has a really low blood glucose level, the doctor has him drink a small glass of orange juice.Originally Posted by SOWarrior
08-02-2005, 01:39 PM
Maybe not, could be that some AAS mimic the effect of test enough to keep you from feeling lethargic. The funny thing is i have never seen anyone say "was feeling lethargic during my cycle so i started drinking dextrose koolaid and it was fine" and i have never seen anyone recommend to someone who was feeling lethargic on cycle that they should do something to up their blood sugar. Im not saying that hypoglycemia isnt the answer, but if it were that simple wouldnt it be common knowledge by now that to combat on cycle lethargy you just need carbs?Originally Posted by Grassroots082
08-04-2005, 06:37 AM
Well point of fact, when you take potent orals such as Dianabol and to a lesser extent Winstrol, you are supposed to take them with large meals. Dianabol especially works very fast and has a short half life, so within hours after taking it it's going to work on promoting nitrogen and aa uptake into the cells, along with glucose uptake as well (needed to syntesize proteins). If you do this without eating, then you will feel very lethargic. Injectables vary in theis regard because they take a bit longer to work. Hence why some may find a constant feeling of lethargy while on high does injectables as well.Originally Posted by natiels
08-04-2005, 06:52 AM
glucose levels are a small part of the picture. you can eat all day and still feel lethargic on certain drugs. on the contrary those with strong androgenic properties will give you great energy so its all about cns augmentation through androgenic receptor(DHT)/e2, IMO.
08-04-2005, 08:55 AM
Dianabol has never made me feel tired or lethargic. On the contrary, I feel very good when I`m using it.
08-05-2005, 06:02 AM
Sorry guys, I have waaay too many confounduing factors when it comes to assessing the causes of my lethargy. I work about 80 hours a week with one 24-36 hour shift a week, so I'm a treatment failure when it comes to that. However, you are 100% absolutely correct, I feel on top of the world on DBol. I'm seriously in love with it. If DBol were a woman, I'd marry it, LOL. <--- That's gonna end up in someone's sig soon I'm sure....Originally Posted by rogermoore
08-13-2005, 09:19 PM
so how can you combat lethargy without the use of 4ad? i'm contstantly getting hammered by lethargy.
08-14-2005, 11:53 AM
You have to be careful - as we know, it is not good to pump pure sugar in, just to raise glucose levels unless you are going hypo. The effects will be too short, and overall, it is not a good thing for body building.
It is better to up the complex carbs, like oatmeal, and maybe some mid GI foods like potatoes if you BG is too low.
FWIW, I am a type II diabetic (not fat), and the SD is definitely lowering my BG level.
In the AM it is about 15-20 mg/dl lower than usual.
Next time I am feeling lethargic, I'll do a test, but I can tell you that even post prandial, my levels are not going much higher than 110 or so.
08-14-2005, 03:45 PM
Depends which ones your talking aboutOriginally Posted by rogermoore
4-ad, all the forms of test, etc make you feel good and horny
but things like Tren or Deca don't have the same effect.
Either way, what I thought was wrong so it doesn't matter. lol.
08-15-2005, 12:16 AM
imo 1-test, m1t, tren make me lethargic b/c of dehydration (dark urine,tired,irritability) i even feel the lower back pumps are really kidney pain resulting from dehydration
09-10-2005, 05:07 PM
I'm on 20mg ergomax right now. Today I felt OK, no excess lethargy. Went to the gym, had a great workout. Came back here, was hungry, ate some cereal in soy milk. About 30 minutes later, I sprayed formestane on my chest and lethargy hit me almost immediately along with what seems to be a rise in body temperature, an almost sure sign of enhanced anabolism in this situation... Or so I believe.
I mean, with a large amount of low-GI carbs 30 minutes before, I shoulda been just great, right? Could it be lack of estrogen?
[EDIT: Went and ate a small serving of homemade blueberry pie sweetened with organic maple syrup. YUM!! 10 minutes later, much less lethargic, and a little bit of a pump happening.]
Similar Forum Threads
- By caliphotog in forum AnabolicsReplies: 38Last Post: 07-20-2009, 10:28 PM
- By bizzare_777 in forum SupplementsReplies: 3Last Post: 01-30-2006, 04:55 PM
- By Tiftan090 in forum AnabolicsReplies: 1Last Post: 10-28-2005, 12:06 PM
- By shootmeagain in forum General ChatReplies: 4Last Post: 04-06-2005, 02:04 PM
- By MaDmaN in forum AnabolicsReplies: 14Last Post: 10-19-2004, 07:39 PM